# SDR ASOA04332

- Difficulty date: May 5, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE CENTER ENGINE SUPPORT BEAM UPPER AND LOWER WEB AT BL 0 IAW EO600530072.
